Biblio Index

Export 2 results:
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is T  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Topcu, G., & Aydın, K.. (2023). Construction of Hurwitz Stability Intervals for Matrix Families. Dolomites Research Notes on Approximation, 16(2), 57-63. presented at the 01/2023. doi:10.14658/pupj-drna-2023-2-7
PDF icon 07_COMSS_22_Topcu_Aydin.pdf (268.68 KB)
Tamberg, G. (2013). Approximation error of generalized Shannon sampling operators with bandlimited kernels in terms of an averaged modulus of smoothness. Dolomites Research Notes on Approximation, 6(Special_Issue), 74-82. presented at the 09/2013. doi:10.14658/pupj-drna-2013-Special_Issue-9
PDF icon Tamberg-2013-AEG.pdf (180.41 KB)